# SDR UPS03841515

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FINGER DOUBLERS ARE CORRODED BEYOND LIMITS BETWEEN STA 900 TO 980 AT LBL 67.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLERS IAW DWG 5645332 AND SRM 51-1-21.
